You pose an interesting question. Almost all studies for medications for ADHD (i.e. Ritalin, Adderall, Concerta etc.) have been on children, not adults, and sexual side effects on these have not been reported. The newer drug Straterra however, is having reports of sexual dysfunction..
Since Strattera is marketed as an adult prescription, clinical tests were done on adults, which then unearthed sexual side effects.
Nowhere can I find any info that Concerta has the same problem, but, as I said, perhaps this is because very few, if any clinical trials have been done for your age group.
So it's possible Concerta has sexual side effects which aren't widely known yet but will become apparent as more and more young adults take it.
Is it possible the Concerta may be interacting with any other meds you are on? And of course Concerta has insomnia as a possible side effect, which if you suffer from this, in and of itself can cause sexual dysfunction simply because of the fatigue factor.